# SDR VNAA20251015081

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Zone 200
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9.00 [FS693.00] TO [FS847.00] FOUND TO BE OUT OF LIMITS DUE TO CORROSION EXTENDING ENTIRE LENGTH OF SEAT TRACK ON MULTIPLE ELEMENTS IAW CRJ700 SRM 53-41-49-101-001-A01. LOCATED AND DRILLED SEAT TRACK RBL9 [FS 693- FS 847] P/N (SH670-33425-3) IAW SRM 51-40-11-001- 001-A01. INSTALLED SEAT RAIL RBL 9 [FS 693.00] TO [FS847.00] P/N (SH670-33425-3) IAW WITH CRJ 700 AMM 53-00-49-400-801-A01.
